# SDR USAAD98024

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 59586971
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1470 - AT APPROXIMATELY V1, THE RIGHT ENGINE EPR DROPPED FROM 2.00 TO 1.70.  AT ROTATION, GOT FIRE INDICATION BELL AND LIGHTS.  AFTER REDUCING THROTTLE, THE FIRE INDICATION WENT OUT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HIGH PRESSURE PNEUMATIC SUPPLY DUCT.  (X)
